# SDR A6WA200440046

- Difficulty date: April 17, 2004
- Submitted: May 14, 2004
- Operation: Air carrier
- Aircraft: N457AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7854
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Line
- Condition: Leaking
- Location: Apu Fuel
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: O

## Discrepancy

AT FL310, STRONG ODOR OF JET FUEL FUMES, FLIGHT ATTENDANT ALSO HAD SAME SMELL FROM ROW 2 FORWARD TO GALLEY.  NO ODOR AT REAR OF CABIN, DESCENDED TO FL280, SAME ODOR, DESCENDED TO FL240 ODOR WENT AWAY.  IN DESCENT CENTER TANK QTY FLUCTUATING BETWEEN 0-20 LBS.  INSPECTED AND FOUND FUEL LEAK AT FUEL APU, ATTEMPTED TO TIGHTEN FITTINGS.  ALL WERE TIGHT.  CLEANED RESIDUAL FUEL, RAN APU AND VERIFIED LEAK.  DISCOVERED FUEL LEAK IN APU FUEL SUPPLY LINE AND CRACKED FUEL MANIFOLD.  (M)
